# SDR HEEA087263

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 1100891S
- Condition: Corroded
- Location: Mlg Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG FLOAT FITTING CORRODED EXCESSIVELY,  DUE TO IMPROPER PROTECTION DURING THE MANUFACTURING PROCESS. TO BE SENT TO MFG.
